×

Theraflu ExpressMax Daytime – 20 Caplets

Theraflu ExpressMax Daytime – 20 Caplets

Purpose

Pain reliever/fever reducer

Cough suppressant

Nasal decongestant

Uses
temporarily relieves these symptoms due to a cold:
  • minor aches and pains
  • minor sore throat pain
  •  headache
  • nasal and sinus congestiocough due to minor throat and bronchial irritation
  • temporarily reduces fever

 

GHs71.50

In Stock

In stock

Compare
  • do not use more than directed
  • adults and children 12 years of age and over: take 2 caplets every 4 hours, while symptoms persist. Do not take more than 10 caplets in 24 hours unless directed by a doctor
  • children under 12 years of age: do not use
Liver warning: This product contains acetaminophen. Severe lever damage may occur if you take
  • more than 4,000 mg of acetaminophen in 24 hours
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
  • skin reddening
  • blisters
  • rash

If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.
Do not use
  • in a child under 12 years of age,

Active ingredient: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Phenylephrine HCl 5 mg
Inactive ingredients: benzoic acid, carmine, croscarmellose sodium, ethanol, ferric oxide yellow, flavors, hypromellose, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 60, polysorbate 80, povidone, pregelatinized starch, propylene glycol, silicon dioxide, stearic acid, sucralose, titanium dioxide

Theraflu ExpressMax Daytime – 20 Caplets

Reviews

There are no reviews yet.

Be the first to review “Theraflu ExpressMax Daytime – 20 Caplets”

Your email address will not be published. Required fields are marked *

X